Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 160, Number 1, 2013

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Diagonals of separately continuous functions and their analogs
pp. 1-8(8)
Authors: Karlova, O.; Mykhaylyuk, V.; Sobchuk, O.

Favourites:
ADD
Favourites:
ADD

Dimension of graphoids of rational vector-functions
pp. 24-44(21)
Authors: Banakh, T.; Potyatynyk, O.

Favourites:
ADD

Compact monotonically metacompact spaces are metrizable
pp. 45-49(5)
Authors: Chase, T.; Gruenhage, G.

Favourites:
ADD

Lattices of uniformly continuous functions
pp. 50-55(6)
Authors: Cabello Sánchez, F. l.; Cabello Sánchez, J.

Favourites:
ADD

Half-homogeneous indecomposable circle-like continuum
pp. 56-58(3)
Authors: Pyrih, P.; Vejnar, B.

Favourites:
ADD
Favourites:
ADD

Towards the complete classification of generalized tent maps inverse limits
pp. 63-73(11)
Authors: Bani�, I.; Črepnjak, M.; Merhar, M.; Milutinović, U.

Favourites:
ADD
Favourites:
ADD

Some further results on order-convergence in posets
pp. 82-86(5)
Authors: Wang, K.; Zhao, B.

Favourites:
ADD
Favourites:
ADD

When is a Pixley–Roy hyperspace SS+?
pp. 99-104(6)
Author: Bella, A.

Favourites:
ADD

A filtration of unoriented cobordism
pp. 105-110(6)
Authors: Khorami, M.; Mahowald, M.

Favourites:
ADD

Critical Heegaard surfaces obtained by amalgamation
pp. 111-116(6)
Author: Lee, J. H.

Favourites:
ADD

Additivity of handle number and Morse–Novikov number of a-small knots
pp. 117-125(9)
Author: Manjarrez-Gutiérrez, F.

Favourites:
ADD

On closed left ideal decompositions of Formula Not Shown
pp. 133-136(4)
Authors: Botha, G.; Zelenyuk, Y.

Favourites:
ADD

On the cardinality of Hausdorff spaces
pp. 137-142(6)
Authors: Cammaroto, F.; Catalioto, A.; Porter, J.

Favourites:
ADD

The o-Malykhin property for spaces Formula Not Shown
pp. 143-148(6)
Author: Bareche, A.

Favourites:
ADD

Spectral decomposition for topologically Anosov homeomorphisms on noncompact and non-metrizable spaces
pp. 149-158(10)
Authors: Das, T.; Lee, K.; Richeson, D.; Wiseman, J.

Favourites:
ADD

A new construction of universal spaces for asymptotic dimension
pp. 159-169(11)
Authors: Bell, G. C.; Nagórko, A.

Favourites:
ADD

The fundamental group as a topological group
pp. 170-188(19)
Author: Brazas, J.

Favourites:
ADD

Algebraic Anosov actions of nilpotent Lie groups
pp. 199-219(21)
Authors: Barbot, T.; Maquera, C.

Favourites:
ADD

On the topology of free paratopological groups. II
pp. 220-229(10)
Authors: Elfard, A. S.; Nickolas, P.

Favourites:
ADD

Bivariant Chow groups and the topology of envelopes
pp. 230-240(11)
Author: Banerjee, A.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more